Thunderstorm Wind, St. Charles
- When
- June 8, 3:00 PM CST
- Where
- St. Charles County, St Charles
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.783, -90.500
Local law enforcement reported large tree limbs down in several areas of St. Charles.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LSX wrote it up.
Local law enforcement reported large tree limbs down in several areas of St. Charles. The public reported a couple of large trees down northwest of St. Charles and local law enforcement reported several large tree limbs down in St. Peters.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jun 8, 2:35 PM CST, 25 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 335 PM CDT WED JUN 8 2005 .DISCUSSION... MAIN FORECAST PROBLEM DEALS WITH EXTENT OF TSRA THE NEXT FEW DAYS. HAVE LOW CONFIDENCE IN THIS FORECAST AS IT IS DIFFICULT TO TELL WHERE OUTFLOW FROM ONGOING CONVECTION WILL FOCUS FURTHER DEVELOPMENT TONIGHT. GFS IS SHOWING A GREAT DEAL OF CONVECTIVE FEEDBACK PROBLEMS THROUGH THE PERIOD...SO PUT LESS FAITH IN IT. HAVE FOLLOWED THE 18Z NAM MORE CLOSELY AS IT SEEMS TO HAVE A BETTER HANDLE ON ONGOING TSRA THAN THE 12Z RUN. TONIGHT...EXPECT ACTIVE TSRA TO GO ON WELL INTO THE EVENING AS OUTFLOW PUSHES INTO VERY UNSTABLE AIR OVER AREA. HAVE ADDED MENTION OF LOCALLY HEAVY RAINFALL OVER CNTRL MO AS LOW LEVEL JUST SETS BACK UP TONIGHT...MOST LIKELY OVER THE OUTFLOW FROM CURRENT STORMS. HAVE CONTINUED CHC OF TSRA INTO THE WEEKEND AS AREA WILL REMAIN IN UNSTABLE AIRMASS WITH OCCASIONAL WEAK SHORTWAVES MOVING ACROSS AREA. USED OF BLEND OF TEMPERATURE GUIDANCE THE NEXT FEW DAYS. THINK THAT BETWEEN CLOUDS AND TSRA TOMORROW...TEMPS WILL BE CLOSER TO THE MIDDLE OF THE ROAD NGM MOS. EXTENDED IS JUST AS COMPLICATED WITH MEDIUM RANGE MODELS SHOWING DISPARITY IN JUST HOW QUICK FRONT WILL MOVE THROUGH NEXT WEEK. SHOWED AS SLOWER MOVEMENT ACROSS THE AREA AND DID NOT GO TOO HIGH ON POPS GIVEN THE UNCERTAINTY. && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && BRITT
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 620 AM CDT WED JUN 8 2005 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-091100- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-CLINTON IL- COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-IRON-JEFFERSON- JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-MADISON IL-MARION- MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE- PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-SHELBY-ST CHARLES- ST CLAIR IL-ST FRANCOIS-ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WARREN- WASHINGTON-WASHINGTON IL- 620 AM CDT WED JUN 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE ENTIRE AREA TODAY AND TONIGHT. THE GREATEST THREAT FOR STORMS WILL BE ALONG AND NORTH OF THE INTERSTATE 44 CORRIDOR IN MISSOURI...AND ALONG AND NORTH OF THE INTERSTATE 55 CORRIDOR IN ILLINOIS THIS AFTERNOON AND THIS EVENING. SOME OF THE STORMS IN THESE AREAS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. ELSEWHERE... THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE...BUT COULD STILL PRODUCE WIND GUSTS IN EXCESS OF 40 MPH AND ISOLATED 1/2 INCH HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE CHANCE FOR THUNDERSTORMS CONTINUES ACROSS THE ENTIRE AREA THROUGH MONDAY AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE FROM THE SOUTHERN PLAINS INTO THE MISSISSIPPI VALLEY. THESE DISTURBANCES... COMBINED WITH A WARM AND HUMID AIRMASS OVER THE REGION WILL MAKE THE ATMOSPHERE VERY UNSTABLE. SOME OF THE STORMS COULD BE SEVERE ON THURSDAY AND FRIDAY ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS CONTINUE TO BE THE PRIMARY SEVERE WEATHER THREATS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND THIS EVENING. CARNEY
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
214 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG KNOX CITY 40.14N 92.01W
06/08/2005 KNOX MO TRAINED SPOTTER
TREE LIMBS DOWN
0145 PM TSTM WND GST QUINCY 39.93N 91.39W
06/08/2005 0 MPH ADAMS IL TRAINED SPOTTER
TRR LIMBS DOWN
&&
FGLASSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
242 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG HANNIBAL 39.71N 91.38W
06/08/2005 MARION MO TRAINED SPOTTER
A TREE HAS FALLEN ON A HOUSE LOCATED ON VERMONT STREET IN
HANNIBAL.
0225 PM TSTM WND DMG NEW LONDON 39.58N 91.40W
06/08/2005 RALLS MO AMATEUR RADIO
SMALL TREE LIMBS BLOWN DOWN.
&&
GKSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
342 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL COLUMBIA 38.95N 92.33W
06/08/2005 1.00 INCH BOONE MO LAW ENFORCEMENT
0325 PM HAIL 5 N COLUMBIA 39.03N 92.33W
06/08/2005 0.75 INCH BOONE MO TRAINED SPOTTER
&&
GKSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
352 PM CDT WED JUN 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL COLUMBIA 38.95N 92.33W
06/08/2005 1.25 INCH BOONE MO AMATEUR RADIO
&&
GKSSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 358 PM CDT WED JUN 8 2005 ILZ096-082200- BROWN- 358 PM CDT WED JUN 8 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 438 IS NO LONGER IN EFFECT FOR BROWN COUNTY... THE THREAT FOR SEVERE THUNDERSTORMS HAS ENDED OVER BROWN COUNTY IN WEST CENTRAL ILLINOIS. SCATTERED SHOWERS AND THUNDERSTORMS MAY CONTINUE ACROSS THE AREA THIS EVENING...BUT THE STORMS ARE NOT EXPECTED TO BE SEVERE. BRITT
The St Louis radar (KLSX), 18 km away, was scanning. The volume nearest the first event began at 20:58 UTC.
3 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2005Every state in 2005This day in weather historyWarnings in Missouri, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5452649, 5452650, 5452651.